# SDR SWIA2021062859120

- Difficulty date: April 30, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 HAS NUMEROUS CHAFE MARKS ON ALL FOUR SIDES OF THE TRACK     (C-CHECK RO 6/22/2021)    COMPLIED WITH REO 690-57-42-804 REV -- DATED 2021-05-06 BLENDED DAMAGE MARKS TO SLAT TRACK 1-3. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFOMED. OPERATIONAL TEST GOOD AT THIS TIME. COMPIED WITH SKYCARD 51-900-1002- SKY
